MathSciNet Relay Station
MathSciNet bibliographic data
MR2009644 (2004j:34150) 34K11
Sun, Yuan Gong A note on papers: "Necessary and sufficient conditions for the oscillation of forced nonlinear second order differential equations with delayed argument'' [J. Math. Anal. Appl. 212 (1997), no. 1, 51–59; MR1460183] by A. H. Nasr and "Second order nonlinear forced oscillations'' [SIAM J. Math. Anal. 19 (1988), no. 3, 667–675; MR0937477] by J. S. W. Wong. J. Math. Anal. Appl. 286 (2003), no. 1, 363–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement